# SDR ASOA20120406056

- Difficulty date: March 20, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 24,076 hours, 12,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 14525321
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING OF FWD MAIN CABIN DOOR AT AFT DOOR LOCKING ADJUSTMENT POINT.  REMOVED ALL SURFACE CORROSION IAW CPM 51-14-00.
